TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 1.

Xiang, Yang and Miller, Tristan (1999):
A Well-behaved Algorithm for Simulating Dependence Structures of Bayesian Networks.
In: International Journal of Applied Mathematics, 1 (8), pp. 923-932, ISSN 1311-1728,
[Online-Edition: https://download.hrz.tu-darmstadt.de/media/FB20/Dekanat/Publ...],
[Article]

This list was generated on Tue Oct 27 00:29:06 2020 CET.